# SDR UIEA2020092542063

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,721 hours, 19,184 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALK AROUND FOUND FUEL LEAK RT ENGINE.  ON RIGHT ENG RETORQUED & "FUEL IN" TUBE ON IDG FUEL OIL HEAT EXCHANGER, IAW 24-11-10.  RAN ENG, PER 71-00-00, LEAK CK GOOD.
